# SDR SWAA2022013158698

- Difficulty date: January 5, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221AF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 017. CABIN FLOORBOARD 221AF R/H OUTBD EDGE DAMAGED ; / [01] EVALUATED AND FOUND EDGE DAMAGE WITH DAMAGED FIBERS TO UPPER FACE SHEET AND REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1 CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 PARAGRAPH 3A;B;C;D;E;F POTTED CORE AT EDGE IAW SRM 53-00-50-2R-1 PARAGRAPH 3G;H;I;J POTTING COMPOUND--EPOCAST1619 (A101798) VERIFIED REPAIR MATERIALS AS REPAIR PLIES--BMS9-3 TYH3 (A10273); RESIN--EPOCAST 50A1/9816 (A102321) IAW SRM 53-00-50-2R-1 TABLE 201 NEED OK TO BOND; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR PLIES; CURED 3.5 HOURS AT 150 DEGREES; TAP TEST GOOD IAW SRM 53-00-50-2R-1 PARAGRAPH 3K;L;M. OVEN-- B0-06 DUE 2-19-22 INSTALLED 2 EACH INSERTS IN REPAIR AREA IAW SRM 53-00-50-2R-1 PARAGRAPH 3N AND SRM 51-00-50-2R-0 REPAIR GENERAL PARAGRAPH 5S. (A74302) (A35422) (90028); [04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL. TAP TEST GOOD
